# SDR ASAA2021062035317

- Difficulty date: June 20, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ON TOP OF WING BOX AT FS 540 CRACKED RBL15. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE FITTING IAW B737-900 SRM 51-40-02-0G-0.
